| Catalog Number |
DKY122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Numbness (2415); Joint Laxity (4526)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event that the patient required revision surgery due to elbow dislocation and instability in the joint could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause. if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device disposition unknown.
Event or Problem Description
As reported: "post-operative complications surfaced eight days following the initial surgery involving the latitude ev implant.The patient had elbow dislocation, signifying significant instability in the joint.The patient presented at the a&e with intermittent dislocations and reported sensations of pins and needles in the affected area.The surgeon confirmed a causal relationship between these complications and the implantation surgery.To address the issues, a revision surgery was deemed necessary to reposition the ulnar cap.The re-operation took place on (b)(6) 2023." update on (b)(6) 2023 the operated elbow was the right.Hand dominance = operated.